Advanced Search
MyIDEAS: Login to save this article or follow this journal

On the relationship between discounting and complicated behavior in dynamic optimization models

Contents:

Author Info

  • Mitra, Tapan

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V8F-3SWSJJT-N/2/5e5b65e4c6b4de903c4c695430ba47d4
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Behavior & Organization.

Volume (Year): 33 (1998)
Issue (Month): 3-4 (January)
Pages: 421-434

as in new window
Handle: RePEc:eee:jeborg:v:33:y:1998:i:3-4:p:421-434

Contact details of provider:
Web page: http://www.elsevier.com/locate/jebo

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Dutta, Prajit K. & Mitra, Tapan, 1989. "Maximum theorems for convex structures with an application to the theory of optimal intertemporal allocation," Journal of Mathematical Economics, Elsevier, vol. 18(1), pages 77-86, February.
  2. Montrucchio, Luigi & Sorger, Gerhard, 1996. "Topological entropy of policy functions in concave dynamic optimization models," Journal of Mathematical Economics, Elsevier, vol. 25(2), pages 181-194.
  3. Mitra, Tapan, 1996. "An Exact Discount Factor Restriction for Period-Three Cycles in Dynamic Optimization Models," Journal of Economic Theory, Elsevier, vol. 69(2), pages 281-305, May.
  4. Boldrin, Michele & Montrucchio, Luigi, 1986. "On the indeterminacy of capital accumulation paths," Journal of Economic Theory, Elsevier, vol. 40(1), pages 26-39, October.
  5. Nishimura, Kazuo & Sorger, Gerhard & Yano, Makoto, 1994. "Ergodic Chaos in Optimal Growth Models with Low Discount Rates," Economic Theory, Springer, vol. 4(5), pages 705-17, August.
  6. Nishimura, Kazuo & Yano, Makoto, 1996. "On the Least Upper Bound of Discount Factors That Are Compatible with Optimal Period-Three Cycles," Journal of Economic Theory, Elsevier, vol. 69(2), pages 306-333, May.
  7. Martin L. Weitzman, 1973. "Duality Theory for Infinite Horizon Convex Models," Management Science, INFORMS, vol. 19(7), pages 783-789, March.
  8. Sorger, Gerhard, 1992. "On the minimum rate of impatience for complicated optimal growth paths," Journal of Economic Theory, Elsevier, vol. 56(1), pages 160-179, February.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Jang-Ting Guo & Kevin Lansing, 1999. "Fiscal policy, increasing returns, and endogenous fluctuations," Working Papers in Applied Economic Theory 99-08, Federal Reserve Bank of San Francisco.
  2. Anagnostopoulos, Alexis & Giannitsarou, Chryssi, 2010. "Modelling Time And Macroeconomic Dynamics," CEPR Discussion Papers 8050, C.E.P.R. Discussion Papers.
  3. Sorger, Gerhard, 2009. "Some notes on discount factor restrictions for dynamic optimization problems," Journal of Mathematical Economics, Elsevier, vol. 45(7-8), pages 435-448, July.
  4. Kazuo Mino & Kazuo Nishimura & Koji Shimomura & Ping Wang, 2008. "Equilibrium dynamics in discrete-time endogenous growth models with social constant returns," Economic Theory, Springer, vol. 34(1), pages 1-23, January.
  5. César L. Guerrero-Luchtenberg, 2004. "Chaos vs. patience in a macroeconomic model of capital accumulation: New applications of a uniform neighborhood turnpike theorem," Estudios Económicos, El Colegio de México, Centro de Estudios Económicos, vol. 19(1), pages 45-60.
  6. Guerrero-Luchtenberg, C.L., 2000. "A uniform neighborhood turnpike theorem and applications," Journal of Mathematical Economics, Elsevier, vol. 34(3), pages 329-357, November.
  7. Guo, Jang-Ting, 2004. "Increasing returns, capital utilization, and the effects of government spending," Journal of Economic Dynamics and Control, Elsevier, vol. 28(6), pages 1059-1078, March.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jeborg:v:33:y:1998:i:3-4:p:421-434. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.